# SDR USAA920080930

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654585546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON THE R2 DOOR CUT OUT LOWER SILL ANGLE, BS 967- BS 986.5, RBL 49, WL 208.  REPLACED THE R2 DOOR CUT OUT LOWER SILL ANGLE, BS 967- BS 986.5, RBL 49, WL 208 IAW B737 SRM 51-40-05.
